Hello. I have been on Cymbalta for over 2 years and I have been on the max does of 120mg per day and now I am weening off of the meds because I am trying to conceive. I have been ok with the weening off of Cymbalta until now which I am on 30mg a day. I have noticed that my body just aches around the same time every day for many hours. I also notice that I am more annoyed and crabby then normal. I was wondering if there is anything I can do for the daily aching? I have tried Ibprophen which does help a little bit. How long will this body aches last and will they get worse when i stop completely? Why is my body reacting this way to the medicine? (the body aches) It is very frustrating and I am having a hard time concentrating because of the pain. Please help and give any advice you can. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.